Ask an Urology Question, Get an Answer ASAP!
Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.
Please provide some more information so that I can provide you with a better informed answer.
What is your age?
How long have you been having prostate cancer?
How long have you been taking hormone tablets?
Please provide this info and I will help you further with my answer.
Yes you can go for surgical castration if the side effects from hormones are too much for you.
Castration also has its side effects though they are generally less intrusive than hormonal pills.
Side effects are: sweating, increased body fat, decreased muscle mass, impotency and anemia. Castration increases the risk of osteoporosis and fractures in prostate cancer patients via hormonal effects to the bone.
You should be aware of these side effects. But the decision is really upto you.
Hope I have been able to clarify the situation for you and helped in resolving your query.If you are happy with my service, your 5-star rating at this time is most welcome.. If you need more help, please let me know so l can continue to assist you.Thank you and I wish you the best of health - stay safe!Dr. P. Jyoti